EconPapers    
Economics at your fingertips  
 

Geometric ergodicity for some space–time max-stable Markov chains

Christian Y. Robert and Erwan Koch
Additional contact information
Christian Y. Robert: LSAF - Laboratoire de Sciences Actuarielle et Financière - UCBL - Université Claude Bernard Lyon 1 - Université de Lyon
Erwan Koch: LSAF - Laboratoire de Sciences Actuarielle et Financière - UCBL - Université Claude Bernard Lyon 1 - Université de Lyon

Post-Print from HAL

Date: 2019-02
References: Add references at CitEc
Citations:

Published in Statistics and Probability Letters, 2019, 145, pp.43-49

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-02006803

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-02006803